Skip Navigation
Skip to contents

Diabetes Metab J : Diabetes & Metabolism Journal

Search
OPEN ACCESS

Articles

Page Path
HOME > Diabetes Metab J > Volume 29(6); 2005 > Article
Case Report A Case of Hyperglycemic Hyperosmolar Syndrome Induced by Steroid Treatment for Idiopathic Thrombocytopenic Purpura.
Soo Yeon Park, Se Yune Kim, Dong IL Kim, Hye Suk Kim, Sae Jeong Yang, Ju Ri Park, Dong Jin Kim, Hye Jin Yoo, Soon Beom Kwon, Sei Hyun Baik
Diabetes & Metabolism Journal 2005;29(6):571-573
DOI: https://doi.org/
Published online: November 1, 2005
  • 1,144 Views
  • 25 Download
  • 0 Crossref
  • 0 Scopus
Division of Endocrinology, Department of Internal Medicine, Korea University School of Medicine, Seoul, Korea.

Steroid induced diabetes mellitus, a complication due to corticosteroids, is commonly regarded as a form of type 2 diabetes mellitus. Hyperglycemic hyperosmolar syndrome, which requires relative insulin deficiency and concomitant elevation of counterregulatory hormones, such as glucagon, catecholamine, cortisol, and growth hormone, is acute a complication of type 2 diabetes mellitus. Here we report a case of hyperglycemic hyperosmolar syndrome induced by short-term steroid treatment in idiopathic thromobocytopenic purpura.

  • Cite
    CITE
    export Copy
    Close
    Download Citation
    Download a citation file in RIS format that can be imported by all major citation management software, including EndNote, ProCite, RefWorks, and Reference Manager.

    Format:
    • RIS — For EndNote, ProCite, RefWorks, and most other reference management software
    • BibTeX — For JabRef, BibDesk, and other BibTeX-specific software
    Include:
    • Citation for the content below
    A Case of Hyperglycemic Hyperosmolar Syndrome Induced by Steroid Treatment for Idiopathic Thrombocytopenic Purpura.
    Korean Diabetes J. 2005;29(6):571-573.   Published online November 1, 2005
    Close
Related articles

Diabetes Metab J : Diabetes & Metabolism Journal